# SDR 9808599106

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR UPLATCH CHECK, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  FLIGHT CREW RECYCLED THE LANDING GEAR HANDLE PER COM PROCEDURES AND LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT MAIN LANDING GEAR DOOR ROLLERS.  OPERATIONAL CHECK NORMAL.
